# SDR EE4Y2023022417248

- Difficulty date: February 24, 2023
- Submitted: February 24, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 27,978 hours, 23,093 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: CLAD2024T3
- Part serial: UNK
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1.	DURING THE STRUCTURAL INSPECTION, IT WAS FOUND AN EXISTING REPAIR WITHOUT RECORDS LOCATED BETWEEN FR11 AND FR12 AND BETWEEN STRINGER 14L AND 19L. WAS REPAIRED FOLLOWING EMBRAER REPAIR INSTRUCTIONS UNDER ETD2022-190-036840 REV A AND APPROVED ON ANAC F-200 FORM PROVIDED BY EMB.
